# SDR DALA2023082806984

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CRACK INDICATION ON FRAME 68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPAIR ON DOOR STOP FITTING 1 AT FRAME 68 L/H SIDE AT AFT GALLEY ARE AS PER A319 SRM 53-41-12-300-010. (2938853)
